# SDR SWAA2025020483140

- Difficulty date: January 5, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED BTW BS 344 TO BS 360 BL 0 WL 208.1 AT FWD GALLEY AREA 2024-779257<[01].  REPLACED INTERCOSTAL WEB LOC. FLOOR STRUCTURE BTW BS 344 TO BS 360 BL O AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 ; SRM 51-10-02.  ITEM 9 AND DWG 141A5400 SHEET 32 REV. -;[02] CORRECTED ACTION 1: REPLACED INTERCOSTAL WEB LOC. FLOOR STRUCTURE BTW BS 344 TO BS 360 BL O AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 ; SRM 51-10-02.  ITEM 9 AND DWG 141A5400 SHEET 32 REV. -. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED INTERCOSTAL WEB LOC. FLOOR STRUCTURE BTW BS 344 TO BS 360 BL O AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 ; SRM 51-10-02. ITEM 9 AND DWG 141A5400 SHEET 32 REV. -. SEE INDIVIDUAL SIGN OFFS BELOW.
